# SDR MASA200400534

- Difficulty date: September 18, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N77275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 16,177 hours, 12,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE MAIN CABIN DOOR EMERGENCY FLOOD LIGHT WAS INOP.  MAINTENANCE REPLACED THE NR 2 BATTERY CHARGER.
